On the explicit upper and lower bounds for the number of zeros of the Selberg class

Neea Palojärvi

Research output: Contribution to journalArticleScientificpeer-review

Abstract

In this paper we prove explicit upper and lower bounds for the error term in the Riemann–von Mangoldt type formula for the number of zeros inside the critical strip. Furthermore, we also give examples of the bounds.

Original languageUndefined/Unknown
Pages (from-to)218–250
JournalJournal of Number Theory
Volume194
DOIs
Publication statusPublished - 2019
MoE publication typeA1 Journal article-refereed

Cite this